Thread: Begginning gyno?
12-10-2003, 07:14 AM #1
hey whats up guys, im on my first cycle of dbol / test e, just finished up the dbol and my nips seem like they're hard all the time... like hard nips, not like the symptoms of gyno i've read about. I've upped my anti-e's to 50mg provi a day, and 60-80mg liquid nolva a day. I have some liquidex coming b/c im gonna run out of provi at this dosage.
I don't feel any lumps under or behind my nipples, though the nipples themselves are hard and more tender than usual, so I got scared, or is this common with test dbol cycles?. should I just keep running the nolva and provi? and is it ok to sub the liquidex (im getting the PNP liquidex) for the provi?
12-10-2003, 07:37 AM #2Anabolic Member
Originally Posted by Shortyrock13
- Join Date
- Sep 2003
12-10-2003, 07:39 AM #3
I would keep running it for a few more weeks. Also, run the nolv longer then the proviron . When your body starts its to form estrogen again the nolv will keep it under control till it becomes normal.
12-10-2003, 10:57 AM #4
yah, i only plan on running the provi/liquidex as long as im actually taking the test e, then only nolva. I guess im a little paranoid. Its more like they're constantly erect and they feel more sensitive than usual. Oh well better safe than sorry. thanks for the input so far, any others advice would be appreciated.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)